# SDR SWAA2022012472722

- Difficulty date: June 1, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 20,607 hours, 12,147 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS CORROSION FRO STA.727E-STA.747. / REMOVED AND REPLACED SECTION OF R/H TRANSITION ANGLE BS 727C+10 - BS 767; PER SRM 53-00-53-2R-5 AND SRM 51-40-02
